On the existence of conformally coupled scalar field hair for black holes in (anti-)de Sitter space

Winstanley, E. orcid.org/0000-0001-8964-8142 (2003) On the existence of conformally coupled scalar field hair for black holes in (anti-)de Sitter space. Foundations of Physics, 33 (1). pp. 111-143. ISSN 0015-9018

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2003 Plenum Publishing Corporation. This is an author produced version of a paper subsequently published in Foundations of Physics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Black hole hair; conformal scalar field; (anti-)de Sitter space; negative cosmological constant; gauged extended supergravity; linear-stability; Baryon number; parity sector; no-hair; solitons; nonexistence; gravity; systems
Dates:
  • Published: January 2003
  • Published (online): January 2003
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Jul 2016 13:59
Last Modified: 23 Mar 2018 09:07
Published Version: http://dx.doi.org/10.1023/A:1022871809835
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1023/A:1022871809835

Share / Export

Statistics